Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2019 | Preprint | IST-REx-ID: 7950 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv:1903.06981 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
Holes and dependences in an ordered complex
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6634 | OA
Lower and upper bounds for the waists of different spaces
A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648 | OA
Topological data analysis in information space
H. Edelsbrunner, Z. Virk, H. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 31:1-31:14.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
The reach, metric distortion, geodesic convexity and the variation of tangent spaces
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology 3 (2019) 29–58.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
Unexpected topology of the temperature fluctuations in the cosmic microwave background
P. Pranav, R.J. Adler, T. Buchert, H. Edelsbrunner, B.J.T. Jones, A. Schwartzman, H. Wagner, R. Van De Weygaert, Astronomy and Astrophysics 627 (2019).
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
The Regge symmetry, confocal conics, and the Schläfli formula
A. Akopyan, I. Izmestiev, Bulletin of the London Mathematical Society 51 (2019) 765–775.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Arakawa-Suzuki functors for Whittaker modules
A. Brown, Journal of Algebra 538 (2019) 261–289.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
Folding polyominoes with holes into a cube
O. Aichholzer, H.A. Akitaya, K.C. Cheung, E.D. Demaine, M.L. Demaine, S.P. Fekete, L. Kleist, I. Kostitsyna, M. Löffler, Z. Masárová, K. Mundilova, C. Schmidt, in:, Proceedings of the 31st Canadian Conference on Computational Geometry, Canadian Conference on Computational Geometry, 2019, pp. 164–170.
View | Files available | Download Published Version (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 201 | OA
Multiple covers with balls
M. Iglesias Ham, Multiple Covers with Balls, IST Austria, 2018.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, (2018).
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 409 | OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Incircular nets and confocal conics
A. Akopyan, A. Bobenko, Transactions of the American Mathematical Society 370 (2018) 2825–2854.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
Multiple covers with balls I: Inclusion–exclusion
H. Edelsbrunner, M. Iglesias Ham, Computational Geometry: Theory and Applications 68 (2018) 119–133.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Counting blanks in polygonal arrangements
A. Akopyan, E. Segal Halevi, SIAM Journal on Discrete Mathematics 32 (2018) 2242–2257.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 

Search

Display / Sort

Export / Embed